Advertisement

Error analysis for a class of methods for stiff non-linear initial value problems

  • Germund Dahlquist
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 506)

Keywords

Differential System Positive Semidefinite Positive Definite Matrix Local Truncation Error Linear Multistep Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Coppel, W.A., Stability and Asymptotic Behavior of Differential Equations. Boston, Mass.: D.C. Heath, (1965).zbMATHGoogle Scholar
  2. 2.
    Dahlquist, G., “A Special Stability Problem for Linear Multistep Methods”, BIT, 3, 27–43, (1963).Google Scholar
  3. 3.
    Dahlquist, G., “The Sets of Smooth Solutions of Differential and Difference Equations”, Stiff Differential Systems (ed. R. Willoughby), Plenum Press, (1974).Google Scholar
  4. 4.
    Dahlquist, G., On Stability and Error Analysis for Stiff Non-Linear Problems, Part I, Dept. of Comp. Sci. Roy. Inst. of Technology, Report TRITA-NA-7508, (1975).Google Scholar
  5. 5.
    Dahlquist, G., On Stability and Error Analysis for Stiff Non-Linear Problems, Part II, Report TRITA-NA-7509, (1975).Google Scholar
  6. 6.
    Desoer, C.A. and H. Haneda, “The Measure of a Matrix as a Tool to Analyze Computer Algorithms for Circuit Analysis”, IEEE Trans. CT-19, 480–486, (1972).MathSciNetGoogle Scholar
  7. 7.
    Hestenes, M.R., “Pairs of Quadratic Forms”, Lin. Alg. and its Appl., 397–407, (1968).Google Scholar
  8. 8.
    Karasalo, I., On Smooth Solutions to Stiff Nonlinear Analytic Differential Systems, Dept. of Comp. Sci., Roy. Inst. of Technology, Report TRITA-NA-7501, (1975).Google Scholar
  9. 9.
    Liniger, W., “Connections Between Accuracy and Stability Properties of Linear Multistep Formulas”, CACM, 18, 53–56, (1975).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Ortega, J.M. and W.C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, New York: Acad. Press, (1970).zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Germund Dahlquist

There are no affiliations available

Personalised recommendations